Numerical modeling of the interactions between circular/elliptic/line inhomogeneities embedded in a matrix

Yang, C, Soh, A-K and Hoon, K-H 2003, Numerical modeling of the interactions between circular/elliptic/line inhomogeneities embedded in a matrix, International journal of nonlinear science and numerical simulation, vol. 4, no. 1, pp. 1-10.

Attached Files
Name Description MIMEType Size Downloads

Title Numerical modeling of the interactions between circular/elliptic/line inhomogeneities embedded in a matrix
Author(s) Yang, C
Soh, A-K
Hoon, K-H
Journal name International journal of nonlinear science and numerical simulation
Volume number 4
Issue number 1
Start page 1
End page 10
Total pages 11
Publisher Freund Publishing House
Place of publication Tel Aviv, Israel
Publication date 2003
ISSN 1565-1339
Notes Cannot obtain abstract online - needs an ILL. JM 12/04/10
Language eng
Field of Research 080110 Simulation and Modelling
080205 Numerical Computation
HERDC Research category C1.1 Refereed article in a scholarly journal
Persistent URL http://hdl.handle.net/10536/DRO/DU:30025943

Document type: Journal Article
Collection: School of Engineering
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 33 times in TR Web of Science
Scopus Citation Count Cited 2 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 319 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Fri, 26 Mar 2010, 13:11:49 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.